Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Side effects of the medicine sciatic nerve

My husband is on meds for pain with his sciatic nerve and today after taking his meds he became dizzy, had pain behind his eyes, felt like he had water in his brain and it was moving around, he broke out in a cold sweat, and had a ruched heart rate . We could not afford to go to his Doctor today and he did not want to go to the emergency room . He go to feeling better and has not taken any more meds today, because we are scared. What do you think these syptoms are caused from. The meds he is currently on are; Amatrypaline, hydrocodone, flexeril, naproxin sodium, benicar, and welbutron. He doesn't want to go to the Doctor no matter how much I beg or cry... Please tell me what that you think that it is, Please...
Asked On : Sat, 27 Feb 2010
Answers:  1 Views:  451
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  Anonymous's Response

Call up his doctor and inform him or request him to come over for a house visit. He wil tel you what to do next.

Answered: Sat, 27 Feb 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor